Operators with closed range,pseudo-inverses, and perturbation of frames for a subspace

    Research output: Contribution to journalJournal articleResearchpeer-review

    Original languageEnglish
    JournalCanadian Mathematical Bulletin
    Volume42
    Issue number1
    Pages (from-to)37-45
    ISSN0008-4395
    Publication statusPublished - 1999

    Cite this

    @article{bf19a56a4a5043f588940dfa70074181,
    title = "Operators with closed range,pseudo-inverses, and perturbation of frames for a subspace",
    author = "Ole Christensen",
    year = "1999",
    language = "English",
    volume = "42",
    pages = "37--45",
    journal = "Canadian Mathematical Bulletin",
    issn = "0008-4395",
    publisher = "Canadian Mathematical Society",
    number = "1",

    }

    Operators with closed range,pseudo-inverses, and perturbation of frames for a subspace. / Christensen, Ole.

    In: Canadian Mathematical Bulletin, Vol. 42, No. 1, 1999, p. 37-45.

    Research output: Contribution to journalJournal articleResearchpeer-review

    TY - JOUR

    T1 - Operators with closed range,pseudo-inverses, and perturbation of frames for a subspace

    AU - Christensen, Ole

    PY - 1999

    Y1 - 1999

    M3 - Journal article

    VL - 42

    SP - 37

    EP - 45

    JO - Canadian Mathematical Bulletin

    JF - Canadian Mathematical Bulletin

    SN - 0008-4395

    IS - 1

    ER -